MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE A-P CHAMFER BLOCK SZ 3; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE A-P CHAMFER BLOCK SZ 3; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 2545-00-153
Medical Device Problem Codes Corroded (1131); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The problem was that the metal quality was inferior and this leads to sharp metal edges in the cutting slots and even rust/corrosion formation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.The complaint states the problem was that the metal quality was inferior and this leads to sharp metal edges in the cutting slots and even rust/corrosion formation.No devices or photos were received hence the complaint failure mode cannot be confirmed.A complaint search identified previous complaints associated with rusting/corrosion however the root cause was undetermined as no cleaning methods were provided.A complaint search identified previous complaints for 'burr/damage' and the root cause was attributed to wear out.No lot numbers were provided hence the date of manufacture of these devices is unknown.Root cause undetermined.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.The complaint shall be closed with an undetermined conclusion; entered into the complaints database and monitored through trend analysis.Post market surveillance is per sep 419.Device history lot: null.Device history batch: null.Device history review: null.

Brand Name
ATTUNE A-P CHAMFER BLOCK SZ 3
Common Device Name
ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9871182
Report Number1818910-2020-08990
Device Sequence Number16871318
Product Code JWH
UDI-Device Identifier10603295395348
UDI-Public10603295395348
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-153
Device Catalogue Number254500153
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1